Partial regularity of free discontinuity sets, II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 1, pp. 39-62.
Ambrosio, Luigi ; Fusco, Nicola 1; Pallara, Diego 

1 Dipartimento di Matematica e Applicazioni Monte Sant’Angelo, via Cintia, 80126 Napoli, Italy;
@article{ASNSP_1997_4_24_1_39_0,
     author = {Ambrosio, Luigi and Fusco, Nicola and Pallara, Diego},
     title = {Partial regularity of free discontinuity sets, {II}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {39--62},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {1},
     year = {1997},
     zbl = {0896.49024},
     mrnumber = {1475772},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1997_4_24_1_39_0/}
}
TY  - JOUR
AU  - Ambrosio, Luigi
AU  - Fusco, Nicola
AU  - Pallara, Diego
TI  - Partial regularity of free discontinuity sets, II
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
DA  - 1997///
SP  - 39
EP  - 62
VL  - Ser. 4, 24
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1997_4_24_1_39_0/
UR  - https://zbmath.org/?q=an%3A0896.49024
UR  - https://www.ams.org/mathscinet-getitem?mr=1475772
LA  - en
ID  - ASNSP_1997_4_24_1_39_0
ER  - 
%0 Journal Article
%A Ambrosio, Luigi
%A Fusco, Nicola
%A Pallara, Diego
%T Partial regularity of free discontinuity sets, II
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 39-62
%V Ser. 4, 24
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1997_4_24_1_39_0
Ambrosio, Luigi; Fusco, Nicola; Pallara, Diego. Partial regularity of free discontinuity sets, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 1, pp. 39-62. http://archive.numdam.org/item/ASNSP_1997_4_24_1_39_0/

[1] L. Ambrosio, A compactness theorem for a new class of functions of bounded variation, Boll. Un. Mat. Ital. B 3 (1989), 857-881. | MR | Zbl

[2] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal. 111 (1990), 291-322. | MR | Zbl

[3] L. Ambrosio, Variational problems in SBV, Acta App. Math. 17 (1989), 1-40. | MR | Zbl

[4] L. Ambrosio, A new proof of SBV compactness theorem, Calc. Var. 3 (1995), 127-137. | MR | Zbl

[5] L. Ambrosio - D. Pallara, Partial regularity of free discontinuity sets I, Ann. Scuola Norm. Sup. Pisa Cl. Sci. ???. | Numdam | Zbl

[6] A. Blake - A. Zisserman, Visual Reconstruction, M.I.T. Press, 1987. | MR

[7] A. Bonnet, On the regularity of edges in the Mumford-Shah model for image segmentation, Ann. Inst. H. Poincaré, to appear.

[8] M. Carriero - A. Leaci, Existence theorem for a Dirichlet problem with free discontinuity set, Nonlinear Analysis TMA 15 (1990), 661-677. | MR | Zbl

[9] M. Carriero - A. Leaci - D. Pallara - E. Pascali, Euler Conditions for a Minimum Problem with Free Discontinuity Set, Preprint Dip. di Matematica, 8 Lecce, 1988.

[10] M. Carriero - A. Leaci - F. Tomarelli, Plastic free discontinuities and special bounded hessian, C.R. Acad. Sci. Paris Sér. I Math. 314 (1992), 595-600. | MR | Zbl

[11] G. Dal Maso - J.M. Morel - S. Solimini, A variational method in image segmentation: existence and approximation results, Acta Math. 168 (1992), 89-151. | MR | Zbl

[12] G. David - S. Semmes, On the singular set of minimizers of the Mumford-Shah functional, J. Math. Pures Appl. to appear. | Zbl

[13] G. David, C1-arcs for the minimizers of the Mumford- Shah functional, SIAM J. Appl. Math. 56 (1996), 783-888. | MR | Zbl

[14] E. De Giorgi, Free Discontinuity Problems in Calculus of Variations, in: Frontiers in pure and applied Mathematics, a collection of papers dedicated to J.L. Lions on the occasion of his 60th birthday, R. Dautray ed., North Holland, 1991. | MR | Zbl

[15] E. De Giorgi - L. Ambrosio, Un nuovo tipo di funzionale del Calcolo delle Variazioni, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 82 (1988), 199-210. | MR | Zbl

[16] E. De Giorgi - M. Carriero - A. Leaci, Existence theorem for a minimum problem with free discontinuity set, Arch. Rational Mech. Anal. 108 (1989), 195-218. | MR | Zbl

[17] E. Giusti, Minimal surfaces and functions with bounded variation, Birkhäuser, Boston, 1984. | MR | Zbl

[18] F.H. Lin, Variational problems with free interfaces, Calc. Var. 1 (1993), 149-168. | MR | Zbl

[19] J.M. Morel - S. Solimini, Variational models in image segmentation, Birkhäuser, Bostom, 1994.

[20] D. Mumford - J. Shah, Optimal approximation by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math. 17 (1989), 577-685. | MR | Zbl

[21] L. Simon, Lectures on Geometric Measure Theory, Proceedings of the Centre for Mathematical Analysis, Australian National University, Canberra, 1983. | MR | Zbl

[22] W.P. Ziemer, Weakly differentiable functions, Springer Verlag, Berlin, 1989. | MR | Zbl